# SDR CALA2025110310839

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 79,271 hours, 29,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

21A EMERGENCY EXIT LIGHT ON  EXIT DOOR DOES NOT ILLUMINATE.   PLACED SIDEWALL LIGHT AT 21A AFT LTH EMERGENCY EXIT DOOR ON MEL 3302 B.   OVERWING EXIT SIDEWALL LIGHT INOPERATIVE AT SEAT 21A, EMERGENCY LIGHTS WORK NORMAL.  R & R LIGHT ASSEMBLY, OPS CHECKED GOOD IAW AMM 33-21-01-960-802-1.
